# SDR DL76P990622

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35217
- Condition: Dented
- Location: Bs 435-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DEEPLY DENTED ADJACENT TO AN EXISTING SKIN CUTOUT REPAIR AT FS 457, BETWEEN STRINGER 33R AND 34R.  THE EXISTING REPAIR WAS REMOVED, THE NEW DAMAGE CUTOUT, AND A NEW EXTERNAL ALUMINUM REPAIR DOUBLER INSTALLED TO REPAIR BOTH DAMAGE CUTOUTS.  THE REPAIR WAS ACCOMPLISHED PER ER/A  367009-14, REV A.
